首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
LAGRANGIAN MANIFOLDS AND MASLOV INDEX IN THE THEORY OF MINIMAL-SURFACES
被引:0
|
作者
:
LEKHONG, V
论文数:
0
引用数:
0
h-index:
0
LEKHONG, V
FOMENKO, AT
论文数:
0
引用数:
0
h-index:
0
FOMENKO, AT
机构
:
来源
:
DOKLADY AKADEMII NAUK SSSR
|
1988年
/ 299卷
/ 01期
关键词
:
D O I
:
暂无
中图分类号
:
O [数理科学和化学];
P [天文学、地球科学];
Q [生物科学];
N [自然科学总论];
学科分类号
:
07 ;
0710 ;
09 ;
摘要
:
引用
收藏
页码:42 / 45
页数:4
相关论文
共 50 条
[1]
MINIMAL-SURFACES IN FOLIATED MANIFOLDS
HASS, J
论文数:
0
引用数:
0
h-index:
0
机构:
MATH SCI RES INST,BERKELEY,CA 94720
MATH SCI RES INST,BERKELEY,CA 94720
HASS, J
[J].
COMMENTARII MATHEMATICI HELVETICI,
1986,
61
(01)
: 1
-
32
[2]
MINIMAL-SURFACES OF FINITE INDEX IN MANIFOLDS OF POSITIVE SCALAR CURVATURE
GULLIVER, R
论文数:
0
引用数:
0
h-index:
0
GULLIVER, R
[J].
LECTURE NOTES IN MATHEMATICS,
1988,
1340
: 115
-
122
[3]
ON COMPLETE MINIMAL-SURFACES WITH FINITE MORSE INDEX IN 3 MANIFOLDS
COLBRIE, DF
论文数:
0
引用数:
0
h-index:
0
COLBRIE, DF
[J].
INVENTIONES MATHEMATICAE,
1985,
82
(01)
: 121
-
132
[4]
Lagrangian manifolds, viscosity solutions and Maslov index
McCaffrey, D
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sheffield, Dept Automat Control & Syst Engn, Sheffield S1 3JD, S Yorkshire, England
Univ Sheffield, Dept Automat Control & Syst Engn, Sheffield S1 3JD, S Yorkshire, England
McCaffrey, D
Banks, SP
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sheffield, Dept Automat Control & Syst Engn, Sheffield S1 3JD, S Yorkshire, England
Univ Sheffield, Dept Automat Control & Syst Engn, Sheffield S1 3JD, S Yorkshire, England
Banks, SP
[J].
JOURNAL OF CONVEX ANALYSIS,
2002,
9
(01)
: 185
-
224
[5]
MINIMAL-SURFACES IN RIEMANNIAN-MANIFOLDS
JI, M
论文数:
0
引用数:
0
h-index:
0
JI, M
WANG, GY
论文数:
0
引用数:
0
h-index:
0
WANG, GY
[J].
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY,
1993,
104
(495)
: R6
-
R50
[6]
MINIMAL-SURFACES ON RIEMANNIAN-MANIFOLDS
JI, M
论文数:
0
引用数:
0
h-index:
0
JI, M
[J].
CHINESE SCIENCE BULLETIN,
1989,
34
(06):
: 444
-
447
[7]
FUNCTION-THEORY AND INDEX THEORY FOR MINIMAL-SURFACES OF GENUS-1 .3. THE INDEX THEOREM FOR MINIMAL-SURFACES OF GENUS-1
SCHUFFLER, K
论文数:
0
引用数:
0
h-index:
0
SCHUFFLER, K
[J].
ARCHIV DER MATHEMATIK,
1987,
48
(05)
: 446
-
457
[8]
BIFURCATION OF MINIMAL-SURFACES IN RIEMANNIAN-MANIFOLDS
JOST, J
论文数:
0
引用数:
0
h-index:
0
JOST, J
LIJOST, XQ
论文数:
0
引用数:
0
h-index:
0
LIJOST, XQ
PENG, XW
论文数:
0
引用数:
0
h-index:
0
PENG, XW
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1995,
347
(01)
: 51
-
62
[9]
PL MINIMAL-SURFACES IN 3-MANIFOLDS
JACO, W
论文数:
0
引用数:
0
h-index:
0
机构:
OKLAHOMA STATE UNIV,STILLWATER,OK 74078
JACO, W
RUBINSTEIN, JH
论文数:
0
引用数:
0
h-index:
0
机构:
OKLAHOMA STATE UNIV,STILLWATER,OK 74078
RUBINSTEIN, JH
[J].
JOURNAL OF DIFFERENTIAL GEOMETRY,
1988,
27
(03)
: 493
-
524
[10]
FUNCTION-THEORY AND INDEX THEORY FOR MINIMAL-SURFACES OF GENUS-1 .2. MANIFOLD STRUCTURES FOR DOUBLE PERIODIC MINIMAL-SURFACES
SCHUFFLER, K
论文数:
0
引用数:
0
h-index:
0
SCHUFFLER, K
[J].
ARCHIV DER MATHEMATIK,
1987,
48
(04)
: 343
-
352
←
1
2
3
4
5
→